# SDR TSAA0453028

- Difficulty date: February 2, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552879
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGED AREA.  HFEC VERIFIED CRACK REMOVED.  FABRICATED DOUBLER.  ALODINED AND PRIMED ALL BARE SURFACES.  INSTALLED REPAIR PARTS MAKING A FAYING SEAL AROUND REPAIR.  REPAIR COMPLETED IAW ECO 2840R2, DEVIATION C.  AIRCRAFT RETURNED TO SERVICE.  (M)
